Results 1 to 5 of 5
Loprazepam Help
  1. #1
    toshiabee is offline New Member
    Join Date
    Aug 2015
    Posts
    2

    Post Loprazepam Help

    Hi Im new here ive been diagnosed with GAD i though i had a brain tumor due to the dizzness and eyes twitching and headaches but my mri & cat scan ruled that out. Im 24 and since may I have been on 1mg as needed. Ive had days where I took two or three and now im just trying to take myself of the med. I did try cold turkey for 4 days i stopped that yesterday and split one in half and took it to start tappering off. The withdrawl symptoms were horrible mostly dizzness and feeling something was wrong in my head. Am i alone? How should I start tappering off.today is day 2 of staring to take half of the 1mg i feel okay still a little dizzy and my eyes have started twitching.

  2. #2
    Thisweekforsure is offline Advanced Member
    Join Date
    Jul 2014
    Posts
    1,128

    Default

    You are not alone. A lot of people have these problems with that medication. I suggest you go to the benzodiazepine subforum (under prescription pill addiction) and read threads by other people in your situation. All the benzos are similar and tapering them all should be done in a similar way. Xanax, Klonopin, Valium, Ativan, any thread about those, the tapering advice will be the same.

  3. #3
    toshiabee is offline New Member
    Join Date
    Aug 2015
    Posts
    2

    Default

    Okay. Thank you

  4. #4
    PsychiatricEarth is offline New Member
    Join Date
    Aug 2015
    Posts
    12

    Default

    Benzos take a longer slower taper than any other drugs
    You should stabilize again with the smallest amount possible and start a taper over again.

  5. #5
    This Time For Real is offline New Member
    Join Date
    Feb 2016
    Posts
    7

    Default

    I was on 2mg of ativan (lorazepam) a day and abused xanax often. Not to be debbie downer, but you should really taper under Dr.'s supervision as benzo withdrawals can kill you. 1mg a day is not that bad and you shouldn't have siezures from that amount. But when getting off many people have huge anxiety. When I got off first month or two was kinda shwig but you DO get back to normal. Keep your head up.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22